MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE

ST PAUL PNEUPAC VENTILATORS BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 150003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Operator of device is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a double pressure error.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
A customer response was attached to the complaint: the unit was found to be defective, prior to use.The staff was setting up the unit.A product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information was received via email on 8-nov-2022.The event occurred prior to use.
 
Additional Manufacturer Narrative
Device evaluation: the device was returned for investigation.Visual inspection and functional test were performed.The customer reported problem was not related to any previous repair.Visual inspection found the device a major bowed front panel on the left side of the manometer.Manometer is out of spec reading.The relief pressure knob is missing, and the patient outlet fitting is not flush.Peak inspiratory knob spins past the end stop and is out of spec.The tamper seals and labels were intact.There was no evidence of the error recorded in the event history log.The customer reported problem was verified/duplicated during functional testing.The manometer needle jerks to two different measurements, due to a damaged manometer.For corrective action, the manometer was replaced.The root cause was traced to user interface.No previous service history.Manufacturing device history record not relevant due to age of device.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PNEUPAC VENTILATORS BABYPAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15834031
Report Number3012307300-2022-27368
Device Sequence Number5391200
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer11/28/2022
05/23/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date12/15/2022
06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown